Alert archive / Kansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 95, NWS Dodge City, KS

May 29, 2006Edwards County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 29, 2006, 9:48 PM CDT for Edwards County, Kansas. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2006, 9:48 PM CDT (02:48 UTC)
Expired
May 29, 2006, 10:30 PM CDT
In force
42 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

County Edwards County, KS

The radar

The Dodge City radar (KDDC), 58 km from the middle of the area, began a volume at 02:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 9:56 PM CDTHAIL 16 Se Kinsley, KS
May 29, 9:57 PM CDTHAIL 0.756 Ese Kinsley, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.8 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2006-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 74 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2006-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
74 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
2315 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
255 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 300248
SVRDDC
KSC047-300330-
/O.NEW.KDDC.SV.W.0095.060530T0248Z-060530T0330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
948 PM CDT MON MAY 29 2006

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL EDWARDS COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 1030 PM CDT

* AT 946 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 7 MILES SOUTHWEST OF LEWIS...OR ABOUT NEAR
  KINSLEY. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF CENTRAL EDWARDS COUNTY...
  LEWIS...

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE
OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...
YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3799 9939 3777 9943 3778 9928 3799 9918

$$

JOHNSON
2 follow-up statements
000 
WWUS53 KDDC 300314
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1013 PM CDT MON MAY 29 2006

KSC047-300330-
/O.CON.KDDC.SV.W.0095.000000T0000Z-060530T0330Z/
EDWARDS KS-
1013 PM CDT MON MAY 29 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL EDWARDS COUNTY...

AT 1011 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF LEWIS...MOVING EAST AT 5 
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF CENTRAL EDWARDS COUNTY...
  CENTERVIEW...
  LEWIS...

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3799 9939 3777 9943 3778 9928 3799 9918

$$

JOHNSON
000 
WWUS53 KDDC 300322
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1022 PM CDT MON MAY 29 2006

KSC047-300332-
/O.EXP.KDDC.SV.W.0095.000000T0000Z-060530T0330Z/
EDWARDS KS-
1022 PM CDT MON MAY 29 2006

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL EDWARDS COUNTY EXPIRES
AT 1030 PM CDT...

* LOCATIONS IMPACTED INCLUDE...
  RURAL RESIDENCES OF CENTRAL EDWARDS COUNTY...
  CENTERVIEW...

THE WARNED STORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR
PROPERTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR SOUTH CENTRAL KANSAS.

LAT...LON 3799 9939 3777 9943 3778 9928 3799 9918

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 1:44 PM CDT, 8 hours 4 minutes earlier.

Area forecast discussion, May 29, 1:44 PM CDT, 8 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
144 PM CDT MON MAY 29 2006

.DISCUSSION...

DAYS 1-2...

COLD FRONT STRUGGLING TO MOVE SOUTHEAST WARD ACROSS PRATT AND
BARBER COUNTIES THIS AFTERNOON. 925-85H FGEN AND THTE ADV STILL
LINGERING OVER PORTIONS OF OUR SE CWA THIS AFTERNOON. THIS LOOKS
TO BE THE MAIN AREA OF INTEREST THIS EVENING IF SOMETHING CAN GET
GOING. PROGGED CAPES ALREADY IN EXCESS OF 2000J/KG JUST EAST OF
THIS BOUNDARY SO UNABLE TO RULE OUT SOME HAIL WITH A FEW OF THESE TSRA
LATE THIS AFTERNOON AND EARLY THIS EVENING.

EXPECTING THIS WILL SHIFT EAST OF THE AREA AROUND SUNSET AND
TOWARDS MIDNIGHT SOME WAA DEVELOPS NORTH OF THIS BOUNDARY. HAVE
THEREFORE STARTING INCREASING POPS AFTER MIDNIGHT ACROSS THE
ENTIRE CWA. GFS/NAM/SPC SREF ALL SUPPORTING CONVECTION ALSO
DEVELOPING OVER ERN COLORADO LATE TONIGHT THEN MOVING EAST ALONG
MID LVL BAROCLINIC ZONE ACROSS SW KS TOWARDS MORNING WHERE WE
STILL ARE PROGGED TO HAVE SOME WAA/THTE ADV. GRANTED THAT THE GFS
APPEARS TO BE SUFFERING FROM CONVECTIVE FEEDBACK STILL HARD TO
IGNORE THIS FROM THE SREF AND NAM. FIRST GUESS IS TO KEEP HIGH CHC
TO LIKELY POPS DURING THE DAY AS THIS AREA OF CONVECTION MOVES
FROM WEST TO EAST ACROSS SW KS. GIVEN THE RAIN AND CLOUD COVER
TEMPERATURES WILL STRUGGLE TO GET OUT OF 60S OR LOWER 70S. THE
BETTER OPPORTUNITY FOR THIS TO OCCUR WILL BE NEAR THE OK BORDER
AND PER COORD WITH OUN RAISE TEMPS HERE TO NEAR 80.

ALL THIS CONVECTION ON TUESDAY FORCES THE BAROCLINIC ZONE FURTHER
SOUTH SO ANYTHING DEVELOPING TUESDAY NIGHT LIKELY TO BE FURTHER
SOUTH AS WELL. MUCH LIKE THE NAM SUGGESTS. WENT WITH HIGHEST POPS
IN THE SOUTHERN CWA TUESDAY NIGHT/EARLY WED.

DAYS 3-7...

OVERALL...LITTLE TO CHANGE OR MODIFY IN THE EXISTING GRIDS FOR
DAYS 3-7. DID LOWER POPS ON WEDNESDAY NIGHT TO SLIGHT CHANCE...AS
BOTH THE NAM80 AND THE ECMWF SUGGEST THE SURFACE BOUNDARY WILL GET
PUSHED SOUTH OF DDCS CWA IF ANY CONVECTION FIRES WEDNESDAY
AFTERNOON. THE UPPER RIDGE BEGINS TO RE-ESTABLISH ITSELF OVER THE
ROCKIES LATE THURSDAY. THIS SHOULD SEND US BACK INTO A WARM UP
WITH HIGHS IN THE MID TO UPPER 90S. THE MEX GUIDANCE HAS 100F FOR
DDC ON NEXT MONDAY...WHICH MAY NOT BE OUT OF LINE. THE PERSISTENT
UPPER RIDGE TO OUR WEST HAS LARGELY BEEN RESPONSIBLE FOR THE ABOVE
NORMAL TEMPERATURE PATTERN SINCE JANUARY. ANOTHER STRONG UPPER
TROUGH WILL HAVE TO COME ALONG TO KNOCK THIS HIGH PRESSURE RIDGE
OUT OF THE BLOCKING PATTERN IT ESTABLISHES...BEFORE SOUTHWEST
KANSAS WILL GET ANY MEASURABLE PRECIPITATION. THIS COULD HAPPEN IN
THE 8-10 DAY TIME FRAME BASED ON THE ECMWF AND HINTED BY THE GFS
MODEL. THUS...TWEAKED THE 8-10 DAY OUTLOOK TO NEAR NORMAL PRECIP.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  60  73  59  82 /  30  60  40  30
GCK  60  70  58  82 /  30  60  50  30
EHA  58  75  57  80 /  20  50  50  30
LBL  60  80  58  81 /  20  50  60  30
HYS  60  72  59  84 /  30  40  30  20
P28  66  82  62  82 /  30  50  40  40

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN18/12
Hazardous weather outlook, May 29, 4:38 AM CDT, 17 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
438 AM CDT MON MAY 29 2006

KSZ030-031-043>046-061>064-074>078-084>088-300945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
STANTON-GRANT-HASKELL-GRAY-FORD-MORTON-STEVENS-SEWARD-MEADE-CLARK-
438 AM CDT MON MAY 29 2006 /338 AM MDT MON MAY 29 2006/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TONIGHT ACROSS
SOUTHWEST KANSAS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT
THE STRONGEST STORMS MAY BE ABLE TO PRODUCE SOME DIME SIZE HAIL
AND WIND GUSTS TO 50 MPH ALONG WITH DEADLY LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS SOUTHWEST
KANSAS ON TUESDAY AS A STATIONARY FRONT SETS UP ALONG THE
KANSAS-OKLAHOMA BORDER. THERE MAY BE SOME LINGERING STORMS AROUND
TUESDAY MORNING...BUT THE STRONGEST STORMS ARE EXPECTED LATE IN
THE AFTERNOON BEGINNING IN THE FAR SOUTHWEST AND SPREADING NORTH
AND EAST THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND WIND GUSTS
OVER 60 MPH ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS ARE
ALSO EXPECTED TO DEVELOP AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

KSZ065-066-079>081-089-090-300945-
PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-COMANCHE-BARBER-
438 AM CDT MON MAY 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND INTO THE OVERNIGHT HOURS ACROSS THE AREA. STORMS ARE
EXPECTED TO DEVELOP AFTER 3 PM NEAR A STALLED OUT FRONTAL
BOUNDARY. THESE STORMS ONCE THEY DEVELOP ARE EXPECTED TO RAPIDLY
BECOME SEVERE WITH THE CHANCE FOR VERY LARGE HAIL AND WIND GUSTS
OVER 60 MPH. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE AS STORMS ARE
EXPECTED TO CONTINUE TO REDEVELOP NEAR THE FRONTAL BOUNDARY FOR
SEVERAL HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A SLIGHT CHANCE FOR SEVERE THUNDERSTORMS ACROSS SOUTHWEST
KANSAS ON TUESDAY AS A STATIONARY FRONT SETS UP ALONG THE
KANSAS-OKLAHOMA BORDER. THERE MAY BE SOME LINGERING STORMS AROUND
TUESDAY MORNING...BUT THE STRONGEST STORMS ARE EXPECTED LATE IN
THE AFTERNOON BEGINNING IN THE FAR SOUTHWEST AND SPREADING NORTH
AND EAST THROUGH THE OVERNIGHT HOURS. LARGE HAIL AND WIND GUSTS
OVER 60 MPH ARE POSSIBLE WITH THESE STORMS. THUNDERSTORMS ARE
ALSO EXPECTED TO DEVELOP AGAIN ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NECESSARY AFTER 3 PM.

28

In the hours before

Local storm report, May 29, 7:30 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             4 E ST. JOHN            38.00N 98.69W
05/29/2006  E1.75 INCH       STAFFORD           KS   PUBLIC

&&

JJOHNSON
Local storm report, May 29, 7:38 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
738 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             3 SW STAFFORD           37.93N 98.64W
05/29/2006  E1.00 INCH       STAFFORD           KS   PUBLIC

&&

JJOHNSON
Local storm report, May 29, 7:43 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
743 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             5 ENE ST. JOHN          38.03N 98.68W
05/29/2006  E1.00 INCH       STAFFORD           KS   PUBLIC

            HAILED FOR 15 MINUTES

&&

26
Local storm report, May 29, 8:02 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
802 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             6 SE ST. JOHN           37.94N 98.68W
05/29/2006  E1.75 INCH       STAFFORD           KS   PUBLIC

&&

JJOHNSON
Special weather statement, May 29, 9:31 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
931 PM CDT MON MAY 29 2006

KSZ065-300315-
PAWNEE-
931 PM CDT MON MAY 29 2006

...SIGNIFICANT WEATHER ADVISORY FOR PAWNEE COUNTY...

AT 929 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ZOOK. THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

RESIDENTS IN SOUTHEASTERN PAWNEE COUNTY...INCLUDING THE CITY OF
ZOOK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3806 9919 3800 9916 3800 9892 3817 9899

JOHNSON
Local storm report, May 29, 9:46 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
946 PM CDT MON MAY 29 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             1 S ZOOK                38.03N 99.09W
05/29/2006  E0.88 INCH       PAWNEE             KS   PUBLIC

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:29 PM CDTSevere Thunderstorm WarningDDCStafford46 min
May 29, 9:31 PM CDTSpecial Weather StatementDDCPawnee44 min
May 29, 10:20 PM CDTSpecial Weather StatementDDCEdwards40 min
May 30, 1:50 AM CDTSpecial Weather StatementDDCClark55 min
May 30, 2:34 AM CDTSevere Thunderstorm WarningDDCClark41 min
May 30, 3:13 AM CDTSpecial Weather StatementDDCFord47 min
May 30, 3:15 AM CDTSevere Thunderstorm WarningDDCClark45 min
May 30, 3:42 AM CDTSpecial Weather StatementDDCSeward48 min
May 30, 4:00 AM CDTSpecial Weather StatementDDCHaskell60 min
May 30, 4:02 AM CDTSpecial Weather StatementDDCMeade58 min
May 30, 4:04 AM CDTSpecial Weather StatementDDCFord56 min
May 30, 4:27 AM CDTSpecial Weather StatementDDCGray48 min
May 30, 4:34 AM CDTSevere Thunderstorm WarningDDCGray41 min
May 30, 5:16 AM CDTSpecial Weather StatementDDCFinney44 min
May 30, 5:29 AM CDTSevere Thunderstorm WarningDDCGray46 min
May 30, 5:42 AM CDTSevere Thunderstorm WarningDDCGray33 min
May 30, 5:44 AM CDTSpecial Weather StatementDDCFord61 min
May 30, 5:53 AM CDTSpecial Weather StatementDDCHamilton52 min
May 30, 6:12 AM CDTSevere Thunderstorm WarningDDCScott37 min
May 30, 6:20 AM CDTSpecial Weather StatementDDCFinney40 min
May 30, 7:02 AM CDTSpecial Weather StatementDDCClark43 min
May 30, 7:05 AM CDTSpecial Weather StatementDDCLane40 min
May 30, 7:28 AM CDTSpecial Weather StatementDDCMeade47 min
May 30, 7:36 AM CDTSevere Thunderstorm WarningDDCMeade24 min
May 30, 12:03 PM CDTSevere Thunderstorm WarningDDCSeward42 min
May 30, 12:34 PM CDTSevere Thunderstorm WarningDDCMeade23 min
May 30, 2:13 PM CDTSevere Thunderstorm WarningDDCBarber47 min
May 30, 3:12 PM CDTSevere Thunderstorm WarningDDCBarber33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.